I started taking 20 mg of Arava on Sunday. Later that morning I sort of did not feel well. It is now Tuesday & I continue to feel unwell with flu like symptoms ... feverish, achy, tired, scratchy throat, & now cough. RxList indicate flu like symptoms are serious & I should stop taking the med & call my dr immediately. Dr's phone is not working! I called the pharmacy. Young pharmacist who had no idea what biologics are when I asked her a while back said she sees no warnings about flu like symptoms & how do I know I'm not just getting the flu? She said to call the dr. Am I wrong or are flu like symptoms indeed cause to worry? I am 62 years old & I haven't been out of the house for several days. No one has been near me to transfer a flu virus. Help please???
No responses have yet been posted. Add your response to this question.
- Arava Information for Consumers
- Arava Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arava (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2014 • 2 answers
Posted 15 Dec 2014 • 1 answer
When I have cold/flu like symptoms, I would be prescribed something called a Z-pak (sp?). What is it
Posted 20 Feb 2015 • 1 answer
Posted 7 Mar 2015 • 2 answers
Posted 30 Aug 2016 • 1 answer